# SDR 2012FA0000652

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N949JB
- Make and model: Cessna 510
- Aircraft serial: 5100218
- Aircraft time: 647 hours, 366 cycles
- Engine: Pwc PW615FA
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ferrule
- Part number: 991434459
- Condition: Cracked
- Location: Flap Shaft
- Part time: 647 hours, 366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE FERRULE ON THE RT FLAP FLEX SHAFT OUTER HOUSING WAS FOUND CRACKED. CRACK WAS ON THE END WHERE THE CABLE ATTACHES TO THE FLAP ACTUATOR.
